[MOL] (no subject) [00851] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] (no subject)



I had breast cancer last year. my cancer  was 5 and 1/2 cent by 5 in
size. It was an aggressive cancer. I had chemo first  before surgery,
then radiation. My doctor said it was not hormone related. He hesitated
on giving me tamoxifin, but I kind of insisted. After taking it for
about a month, I quit. I gained atleast 10 pounds from it. Is that
common? Should I take it again? Are the risks greater than the
weight?Please let me know. Thanks

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------